Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
708 Posts
Discussion Starter · #1 ·
HelloI have taken align now for 3 days (I am canadian and bought it in the states). I am having weird symptoms. I was taking them at night before bed. This morning at 4am I woke up and had alot of nausea and then I had a bout of diarrhea, my stomach started churning and I passed some gas. I had to call in sick for work today which I was very upset about because it is a new job. All day today so far I feel like nauseas and just weird, hard to explain. So I was just going to give up but then did a bunch of research again on the net and found some info about HERX reaction which can happen when starting to take probiotics.It doesn't happen to everyone but found that some people feel sick for a while and then feel better. Now do I feel sick because I had alot of bad bacteria or yeast in me and my intestinal flora is in a massive war or something? I read that this means that the probiotic is working. I do feel weak kind of and am wondering if this is the toxins created by some of this bacteria dying off. If the bacteria or whatever it is, is dying off then why do doctors prescribe antibiotics to do this if probiotics do the same thing?Just really confused if my symptoms are telling me to stop or to keep going because it's working
 
1 - 1 of 1 Posts
Top